# SDR CALA2022051101204

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737
- Aircraft serial: 32403
- Aircraft time: 66,557 hours, 22,820 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 141A81121
- Condition: Corroded
- Location: Sta 330.62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 INNER CHORD AT STA 330.62 (REF. AAR NR 99934740) .
